MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS ELEOS; RESURFACING FEMUR, SIZE 2, LEFT

MICROPORT ORTHOPEDICS ELEOS; RESURFACING FEMUR, SIZE 2, LEFT
Model Number 2500L002E
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported on (b)(6) 2022 that a revision surgery was scheduled for (b)(6) 2022 for a patient that had onkos devices implanted.The reason for this revision surgery and product details were not provided.The revision surgery was cancelled and has not been rescheduled.Attempts have been made and no other information has been made available.
 
Event or Problem Description
It was reported that the resurfacing femur and stem extension had become loose due to poor bone quality.A revision surgery was performed on (b)(6) 2022 where the patient's hinge knee replacement system was revised to a distal femoral replacement system.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information that was received on 15 feb 2023.The investigation was reopened to address the new information and is now complete.The device was not returned for evaluation.The root cause of the loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.Mdrs associated with this event include: 3013450937-2023-00044.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR, SIZE 2, LEFT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key15999842
Report Number3013450937-2022-00390
Device Sequence Number20497171
Product Code KRO
UDI-Device IdentifierB2782500L002E0
UDI-PublicB2782500L002E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number2500L002E
Device Catalogue Number2500L002E
Device Lot Number1731604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KSP17140E ELEOS CANAL-FILLING STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexFemale